| Model Number |
369819 |
| Medical Device Problem Codes |
Fracture (1260); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Lead capped due to fracture causing inappropriate shocks.Ultimately downgraded to crtp.Should additional information become available, it will be added to this file.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.